I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2003, VOLUME 9, NUMBER 3, PAGES 175-197
O. A. Pshenitsyna
View as HTML View as gif image
We consider the arithmetic properties of the factor-rank and term-rank functions for matrices over semirings. In particular, we investigate the sets of matrices that satisfy the extremes of inequalities for these rank functions of matrix union. The classification of the linear transformations that keep these sets invariant is obtained.
|Main page||Contents of the journal||News||Search|
Last modified: January 24, 2005.